# SDR USAA051164

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833435
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG DOWNLOCK VIEWER FRAME, LT FWD EDGE CRACKED.  REMOVED DAMAGED PART, INSTALL NEW PART IAW SRM 51-10-02, DEFECT SIZE: 1.00".
